# SDR DXTA2025022802502

- Difficulty date: February 24, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9734
- Aircraft time: 7,786 hours, 3,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0328
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR MOTOR: MAIN CABIN DOOR MOTOR INTERMITTENTLY CUTS OUT WHEN CLOSING THE DOOR USING THE INTERIOR CONTROLS.   ALSO, DURING DOOR CLOSING, WHEN THE DOOR REACHES THE TOP THE MOTOR SOMETIMTES CUTS OUT AND DOOR FALLS IMMEDIATELY TO THE OPEN POSITION OR THE DOOR HOLDS AT THE TOP POSITION FOR A OF COUPLE SECONDS BUT THE MOTOR MAKES A STRAINED SOUND. CORRECTIVE ACTION; REMOVED FAULTY PASSENGER DOOR ACTUATOR AND REPLACED WITH A REPAIRED UNIT REF GLOBAL 5000 AMM  / 52-11-25. TECHS VERIFIED THE RIGGING OF THE DOOR ACTUATOR PRIOR TO INSTALL. PERFORMED OPERATIONAL CHECKS VERIFIED RIGGING REF GLOBAL 5000 AMM 52-11-25. PERFORMED SATISFACTORY FUNCTIONAL CHECK REF GLOBAL 5000 AMM 52-11-00.
